# SDR ABXA070271

- Difficulty date: July 19, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 57,662 hours, 68,964 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 39248091AX
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 LEFT AT APPROXIMATELY STA 636, END FITTING WAS CORRODED.  REMOVED AND REPLACED END FITTING IAW DC9 SRM 51-30-2.
